By Topic

A New Family of Two-Wheeled Mobile Robots: Modeling and Controllability

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Alessio Salerno ; Dept. of Mech. Eng., McGill Univ., Montreal, Que. ; Jorge Angeles

This paper introduces a new family of two-wheeled mobile robots. The mathematical model of the proposed robots is formulated along with a controllability analysis, also taking into account the oscillations of the intermediate body. We prove that it is possible to completely control these robots using only the wheel motors, while tracking a desired path

Published in:

IEEE Transactions on Robotics  (Volume:23 ,  Issue: 1 )